# SDR 99ZZZX3177

- Difficulty date: August 3, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 206011111001
- Condition: Overheated
- Location: M/R Hub
- Stage of operation: IN
- Nature of condition: M, W
- Precautionary procedure: K

## Discrepancy

DURING HEATING, RACES TURNED TO A GOLDEN BRONZE COLOR TEMPERATURE 200 DEGREES - 250 DEGREES, HEATED LESS THAN 10 MINUTES.  CONTACTED BELL PRODUCT SUPPORT, SENT FOR EVALUATION.
